Too many NSAIDs can lead to stomach bleeding, ulcers

07/20/2011 | Washington Post, The

Nonsteroidal anti-inflammatory drugs such as aspirin, ibuprofen and naproxen can raise a person's risk of stomach ulcers and bleeding if taken regularly and at higher-than recommended dosages. Experts advise patients to talk with their physician because the drugs, which block COX-1 and COX-2 enzymes to reduce inflammation and pain, reduce production of prostaglandins that protect the stomach lining from the effects of stomach acid.

View Full Article in:

Washington Post, The

Published in Brief:

SmartBrief Job Listings for Health Care

Job Title Company Location
Vice-President of Technology and Regulatory Affairs
AdvaMed
Washington DC, DC
Sr Product Manager Global Marketing (US/DA/00/0085/SL) - 14000009V3
Abbott
Chicago, IL
Director of Medicare Products
Bluegrass Family Health
Lexington, KY
Director of Medicare Products
Bluegrass Family Health
Lexington, KY
Vice President, Information Technology
HealthPartners
MN